Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Discharge from penis, pain while urination. Symptoms persisting after taking antibiotics. Need to get checked again?

On sunday morning I went to go to the bathroom and I noticed discharge from my penis and pain urinating. I went to the doctors and he checked me out and saw a drip so he tested me for Gonorrhea, Chlamydia, Syphilis, and HIV. He gave me 4 pills of Azithromyicin which totaled to 1 Gram and a shot of Cerfi something I dont know the name. Today I noticed there is still discharge but not as much as sunday and the pain of urination has gone down a lot. does this mean the antibiotics are slowly working? or do I need to go back to my doctor? I am a white male who is 19 years old.
Asked On : Sun, 21 Apr 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concern. You may need to get another STD profile done at a different facility and also a urinalysis to find out if you have urinary tract infection. Also follow up with a venerologist or an internist would be appropriate if anything on your test turns out positive. You might be getting better, for all that, since your discharge has reduced and pain has also come down quite a bit. Also remember to use safe sexual practices and it does not hurt to use a condom either.

Also you might need to consult an psychiatrist to find out if you have any difficulties in your libido or have other mental health concerns like depression. Otherwise, you have a very common problem of erectile dysfunction and / or premature ejaculation and it can be easily treated with medications available during this time. The class of medication is called phosphodiesterase 5 inhibitors (PDE5Inh) selective serotonin reuptake inhibitors and it also helps with decreased libido which is a result of depression if you are going through one. I advise you to consult with a qualified psychiatrist who might be able to help in this regard. I hope this helps. Wish you good luck.

Take care and have a lovely day!
Answered: Sat, 27 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor